eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Montelukast sodium cause Rash (Rashes)?

Summary: Rash is found among people who take Montelukast sodium, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Chantix, and have Quit smoking.

We study 3,073 people who have side effects while taking Montelukast sodium from FDA and social media. Among them, 93 have Rash. Find out below who they are, when they have Rash and more.

You are not alone: join a mobile support group for people who take Montelukast sodium and have Rash >>>

 

 

 

 

Montelukast sodium

Montelukast sodium has active ingredients of montelukast sodium. It is often used in asthma. (latest outcomes from 3,188 Montelukast sodium users)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 151,029 Rash patients)

On Feb, 5, 2015: 3,070 people reported to have side effects when taking Montelukast sodium. Among them, 94 people (3.06%) have Rash.

Trend of Rash in Montelukast sodium reports

Time on Montelukast sodium when people have Rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Rash83.33%16.67%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Rash when taking Montelukast sodium * :

FemaleMale
Rash70.59%29.41%

Age of people who have Rash when taking Montelukast sodium * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.00%4.35%4.35%2.90%15.94%20.29%28.99%23.19%

Severity of Rash when taking Montelukast sodium ** :

leastmoderateseveremost severe
Rash0.00%100.00%0.00%0.00%

How people recovered from Rash ** :

while on the drugafter off the drugnot yet
Rash0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Smoking cessation therapy (28 people, 29.79%)
  2. Asthma (21 people, 22.34%)
  3. Blood cholesterol increased (16 people, 17.02%)
  4. Hypertension (11 people, 11.70%)
  5. Rheumatoid arthritis (9 people, 9.57%)

Top co-used drugs for these people * :

  1. Chantix (31 people, 32.98%)
  2. Albuterol (14 people, 14.89%)
  3. Lisinopril (14 people, 14.89%)
  4. Humira (11 people, 11.70%)
  5. Zyrtec (10 people, 10.64%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Rash while taking Montelukast Sodium?

You are not alone! Join a mobile support group:
- support group for people who take Montelukast sodium and have Rash
- support group for people who take Montelukast sodium
- support group for people who have Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Montelukast sodium, Rash

You may be interested at these reviews (Write a review):

  • 1 year old fainting after taking singulair
    My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Singulair to the rescue
    Antihistamines , even in small amounts, cause my prostate to swell immensely. Several months ago my allergies reached the point I had to take something. I had a physician's sample of 10 mg Singulair, so I took one. To my amazement, I got quick relief from extreme allergies, but my prostate SHRUNK as much as it did on finesteride. Since then I take my usual 2 mg hytrin each morning and my 10 mg Singulair at night and the combo has all but done away with my prostatic hyperplasia. NEVER HEARD OF THIS BEFORE, SO I THOUGHT I WOULD PASS MIT ON.
  • Eczema and birth control-microgestin
    I started getting eczema over the last year and recently decided it may be from the birth control as well, which I started taking @ 2 months before I got the eczema and skin started breaking out...weight gain, etc. I am on singulair, westcort cream, moisture/kenalog, exederm cream, cerevue wash, cetaphil moisturizer, and started using the black soap which is apparently helping. I started a vegetarian diet and eat mainly the same foods daily to monitor anything for allergies. I stopped taking the pill 3 days ago and I am optimistic. I am hoping others have had positive experiences.

More reviews for: Montelukast sodium, Rash

Comments from related studies:

  • From this study (1 year ago):

  • I believe it is keratosis pilaris. The rash is on my upper arms, left arm pit, and right elbow areas. It does not itch. I'm wondering if it caused by taking Singulair.

    Reply

  • From this study (1 year ago):

  • speckled Rash on forearms and neck, new freckles on face

    Reply

  • From this study (2 years ago):

  • The rash has appeared on my neck and throat and especially on my ears.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.